# SDR USAA001626

- Difficulty date: September 29, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Threshold
- Part time: 46,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CRACKED .25 INCH, AFT LOWER CORNER ANGLE ASSEMBLY THRESHOLD.  REPAIRED PER SRM 51-30-02.  (M)
